# SDR 98ZZZM608

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227R
- Make and model: Amd FALCON
- Aircraft serial: 227
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 180061
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CARGO DOOR SEAL FAILED CLIMBING THROUGH FLIGHT LEVEL 22,500.  REPLACED DOOR SEAL ON FRAME ALONG BOTTOM.  OPERATIONAL CHECKS GOOD ON GROUND CHECKS.  AIRCRAFT RETURNED TO SERVICE.  (M)
